# SDR AALA20050774

- Difficulty date: November 23, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N977AN
- Make and model: Boeing 737823
- Aircraft serial: 29550
- Engine: Ge CFM567B24
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Bird Ingestion
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

JFK - ON TAKEOFF FROM LGA TOOK BIRD INTO LEFT ENGINE.  DIVERTED TO JFK AND LANDED WITHOUT INCIDENT.  PERFORMED BOROSCOPE AND REPLACED COMPLETE SET OF FAN BLADES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
